# SDR DALA2022012500500

- Difficulty date: April 17, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N811NW
- Make and model: Airbus A330-323
- Aircraft serial: 0690
- Aircraft time: 72,877 hours, 9,586 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3311 AFT WASTE EXHAUST VENT CUTOUT FOUND CORROSION. CORRECTIVE ACTION: THE CORROSION REMARK AT AFT WASTE EXHAUST VENT WT OUT FR76-77 STGR 41L-42L FUSELAGE SKIN WAS REMOVED BY BLENDING OUT AS PER A330 SRM 51-73-00,AND SRM 53-41-11. THE FASTENERS AROUND REWORK AREA WERE REMOVED AND REINSTALLED AS PER A330 SRM 51-42-11. PERFORMED HFEC INSPECTION ON IT AND ENSURED NO CRACK FOUND. THE REPAIR IS PERM ALLOWABLE REWORK AND WITHIN THE ALLOWABLE DAMAGE LIMITS AS PER A330 SRM53-41-11 PARA.D DIAG 102. (2981598)
